Discontinuous Bifurcations of Periodic Solutions

R.I. Leine, D.H. Campen, van

Research output: Contribution to journalArticleAcademicpeer-review

54 Citations (Scopus)

Abstract

This paper discusses different aspects of bifurcations of periodic solutions in discontinuous systems. It is explained how jumps in the fundamental solution matrix leadto jumps of the Floquet multipliers of periodic solutions. A Floquet multiplier of a discontinuous system can jump through the unit circle causing a discontinuousbifurcation. Numerical examples show discontinuous fold and symmetry-breaking bifurcations. The discontinuous fold bifurcation can connect stable branches tobranches with infinitely unstable periodic solutions.
Original languageEnglish
Pages (from-to)259-273
JournalMathematical and Computer Modelling
Volume36
Issue number3
DOIs
Publication statusPublished - 2002

Fingerprint Dive into the research topics of 'Discontinuous Bifurcations of Periodic Solutions'. Together they form a unique fingerprint.

Cite this